Pacific Journal of Mathematics

Connectedness im kleinen and local connectedness in $2^X$ and $C(X)$.

Jack T. Goodykoontz, Jr.

Article information

Source
Pacific J. Math., Volume 53, Number 2 (1974), 387-397.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911608

Mathematical Reviews number (MathSciNet)
MR0385782

Zentralblatt MATH identifier
0292.54010

Subjects
Primary: 54B20: Hyperspaces

Citation

Goodykoontz, Jack T. Connectedness im kleinen and local connectedness in $2^X$ and $C(X)$. Pacific J. Math. 53 (1974), no. 2, 387--397. https://projecteuclid.org/euclid.pjm/1102911608


Export citation

References

  • [1] J. T. Goodykoontz, Jr., Aposyndeticproperties of hyperspaces, Pacific J. Math., 47 (1973), 91-98.
  • [2] J. G. Hocking and G. S. Young, Topology, Addison-Wesley Pub. Co., Reading, Mass., 1961.
  • [3] J. L. Kelley, Hyperspacesof a continuum,Trans. Amer. Math. Soc, 52 (1942), 23-36.
  • [4] K. Kuratowski, Topology II, Academic Press, New York and London, 1968.
  • [5] E. Michael, Topologies on spaces of subsets, Trans. Amer. Math. Soc, 71 (1951), 152-182.
  • [6] J. T. Rogers, Jr., The cone equals hyperspaceproperty, Canad. J. Math., 24 (1972), 279-285.
  • [7] M. Wojdyslawski, Retractesabsolus et hyperespacesdes continus,Fundamenta Mathematicae, 32 (1939), 184-192.